# SDR DL757992622

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT C2 DOOR AND R4 DOOR.  RELAMPED BOTH, OPS CK GOOD.
